Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Atripla Cause Hair Loss

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla Hair Loss and IRIS

Hello all,I have noticed a significant amount of hair loss myself after having been on Atripla and Bactrim for about a month now. Maybe it can be attributed to some interaction of the drugs or even to IRIS, which causes inflammation in response to a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Thanks for posting that. I have observed some patients who report some increased hair loss on Atripla but often difficult to pin down a specific drug as the culprit. KH... Read more »

hair loss

I started taking Atripla in February 2007 and now my hair is falling out. I would like to know if... Read more »

Hair Loss Continues

Hi Doc, i wrote to you about my hair loss after my illness and starting on Atripla. Well, my hair... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Hair Loss

Hair loss (alopecia) is a common experience, particularly in men as they age. When hair loss is new, rapid or severe, it is considered abnormal. There are many medical treatments that can cause disturbing hair loss, including cancer drugs and some... Read more »
AIDS InfoNet

Atripla (Efavirenz + Emtricitabine + Tenofovir)

What Is Atripla? Who Should Take Atripla? What About Drug Resistance? How Is Atripla Taken? What Are the Side Effects? How Does Atripla React With Other Drugs? What Is Atripla? Atripla is a tablet that contains three antiretroviral drugs... Read more »
Test Positive Aware Network

And They Said This Was a Gay, White Male Disease

The South is known for many things. Some good, some bad. Among them, the assassination of John F. Kennedy, Juneteenth, good manners, big hair, and the Bible belt. In addition, the South is now known as having the highest incidence of HIV-positive... Read more »
Henry J. Kaiser Family Foundation

Loss of Funding, Increase in Participants Likely to Cause Kentucky ADAP to Implement Waiting List

Kentucky's AIDS Drug Assistance Program -- which provides medications to low-income, uninsured and underinsured HIV-positive people -- has lost a significant portion of its federal and state funding over the past three years and may be forced to... Read more »
Connect With Others

hair loss

Posted by Anonymous, 2 Replies
would hair loss be normal for an infected individual...i am sure someone will just say it's stress Read more »

hair loss

Posted by Anonymous, 3 Replies
Are any women out there suffering from hair loss that could be med related? If so, what did you determine the problem drug to be and were you able to do anything about it?If you fouund it to be med related and you changed/stopped did you get any... Read more »

Hair Loss

Posted by Anonymous, 2 Replies
I was just reading a question to Dr. Henry about hair loss and Crixivan. I'm on Crixivan, Epivir and AZT. I've been on this regimen since the advent of protease inhibitors. Early on I lost ALL of my underarm hair, thigh hair and butt hair. I've... Read more »

Chronic Telogen effluvium (hair loss) - Help

Posted by smilek, 1 Reply
I've been diagnosed with HIV since 1992. I've been on numerous treatments although I'm currently on Norvir, Truvada and Prezista. For the past 5-6 years I have been going through a chronic hair loss, Telogen effluvium (thinning of the scalp). It... Read more »